Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
Maxtra P Drops 15ml
Maxtra P Drops 15ml
Maxtra P Drops 15ml
Maxtra P Drops 15ml

Maxtra P Drops 15ml

By ZUVENTUS HEALTH CARE LTD
15ml Oral Drop in Bottle
80.33*
MRP 94.50
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Maxtra P Drops 15ml Description

Maxtra P oral drops are used for the treatment of the common cold and cough associated with a fever. This medicine is designed for the use of children only. It is a combination medicine containing ch

orpheniramine, paracetamol and phenylephrine. Paracetamol is an antipyretic and an analgesic, chlorpheniramine is an anti-allergic and phenylephrine is a decongestant. It helps in relieving fever, cough, nasal congestion and allergic symptoms of the nose, throat and airways. Give Maxtra P drops as prescribed and for the prescribed duration to your child.

Product Summary

Offer Price₹80.33
You Save₹14.17 (15% on MRP)
ContainsChlorpheniramine / Chlorphenamine(12.5 Mg) + Phenylephrine(1.0 G) + Paracetamol / Acetaminophen(125.0 Mg)
UsesCough, cold, fever
Side effectsHeadache, nausea, dizziness
TherapyCOUGH COLD PREPARATION
Check more medicines with composition as Chlorpheniramine / Chlorphenamine(12.5 Mg) + Phenylephrine(1.0 G) + Paracetamol / Acetaminophen(125.0 Mg)

Uses of Maxtra P Drops 15ml

Maxtra P oral drops are used to treat cough, cold and fever.

Contraindications of Maxtra P Drops 15ml

  • If your child is allergic to chlorpheniramine, paracetamol, phenylephrine or any of the ingredients of Maxtra P oral drops.
  • If your child has high blood pressure or heart disorder, thyroid problem or difficulty in urination

Side effects of Maxtra P Drops 15ml

There are very rare chances of getting side effects with Maxtra P oral drops. However, your child may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.

Precautions and Warnings of Maxtra P Drops 15ml

Other General Warnings

Talk to your doctor if
  • Your child develops any skin rashes & allergic symptoms after taking Maxtra P oral drops.
  • Your child has a history of severe allergic reactions.
  • Your child is taking any other medicines containing paracetamol.
  • Your child has a kidney or liver problem.
  • Your child has diabetes mellitus or an overactive thyroid gland.
  • Your child has heart problems such as high blood pressure or heart failure problems.
  • Your child has epilepsy and experiences frequent fits and tremors.
  • Your child is suffering from an eye condition called closed-angle glaucoma.

Mode of Action of Maxtra P Drops 15ml

How Does It Work?

  • Maxtra P works by the combined action of its three components - Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins which is responsible for pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.

Directions for Use of Maxtra P Drops 15ml

  • Give Maxtra P oral drops to your child as prescribed by your doctor.
  • Read any special instruction on the package.
  • Always use a dropper for exact quantities. Do not give this medicine directly from the bottle.

Interactions of Maxtra P Drops 15ml

Interactions with other medicines

  • Some medicines can affect the way Maxtra P oral drops works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all the medicines, supplements, or herbals your child is currently taking or might take to avoid any possible interaction.
  • Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions l...
    Read more
  • Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.

Storage and disposal of Maxtra P Drops 15ml

  • Store Maxtra P oral drops below 30⁰C in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Maxtra P Drops 15ml

Overdose

Symptoms of an overdose may include nausea, dizziness, palpitations. Seek urgent medical help if you notice any of the symptoms in your child or feel your child has taken Maxtra P oral drops in excess...
Read more

Missed a Dose

If you have missed giving any dose of Maxtra P oral drops, then give it as soon as you remember. If it's already time for the next dose, then skip the missed dose and follow the regular dosing schedul...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What is the use of Maxtra P oral drops?

A: Maxtra P oral drops are used to treat cough, cold and fever.

Q: Can we use Maxtra P for asthma cough?

A: No, it is not effective in controlling cough due to asthma. Consult your doctor and do not self-medicate for cough due to asthma.

Q: Does Maxtra P cause drowsiness?

A: Yes, Maxtra P oral drops may cause drowsiness as a side effect.

Q: Can Maxtra P oral drops be used for a running nose?

A: Yes, Maxtra P oral drops can be used for temporary relief from runny nose due to seasonal allergies.

Q: What is the dosage of Maxtra P oral drops for a 3-year-old child?

A: Your doctor will decide the dose and frequency of this syrup after accessing the condition of your child. Do not give any medicine to kids without consulting a child specialist.

Q: What is the composition of the Maxtra P oral drops?

A: Maxtra P oral drops contain a combination of paracetamol, chlorpheniramine and phenylephrine.

Q: Can Maxtra P drops be used in fever?

A: Yes, it can be used in fever. Please consult a doctor before giving it to your child.

Q: How does Maxtra P drops work?

  • Maxtra P drops work by the combined action of its three components - Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol works by inhibiting the synthesis of prostaglandins which is responsible for pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.

Q: Can Maxtra P drops be given to babies?

A: You can give Maxtra P drops to babies but only if prescribed by the doctor. The doctor will decide the appropriate medicine on the basis of severity of the condition, child's age or body weight. Do not self-prescribe.

Q: Is Maxtra drops is used for cough?

A: Yes, Maxtra drops are a cold and cough preparation only. However, it should be given to children only if prescribed by your child's doctor.

Q: What are the uses of Maxtra oral drops?

A: Maxtra oral drops use includes the treatment of the common cold and cough associated with a fever.
Product Details
Brand
MAXTRA P
Country of Origin
India
Expires on or After
30/12/2023

Other Products from this Brand

Last Updated on: 04 Apr 2022 | 09:52 AM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.